# SDR UPS98228034

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK OUTBOARD FLANGE RADIUS BS 910 LT BETWEEN STRINGER 18A SILL AND WHEEL WELL CEILING LT WHEEL WELL.  REPAIR CARRIED OUT IAW SRM ADDENDUM EO B727-5310-1896.
